# SDR UPS07650845

- Difficulty date: September 20, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 26,752 hours, 7,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 143T592546
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON NUT PLATE HOLE.  BLENDED CORROSION, FABRICATED AND INSTALLED REPAIR PER SRM 53-00-51.
